Citation Rowlinson P (2012) Regular star complements in strongly regular graphs. Linear Algebra and Its Applications, 436 (5), pp. 1482-1488. https://doi.org/10.1016/j.laa.2011.08.020
Abstract We prove that, aside from the complete multipartite graphs and graphs of Steiner type, there are only finitely many connected strongly regular graphs with a regular star complement of prescribed degree s∈N. We investigate the possible parameters when s⩽5.
Keywords Strongly regular graph; Eigenvalue; Star complement
Journal Linear Algebra and Its Applications: Volume 436, Issue 5